Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On linear criteria for the determination of the radius of convergence of a power series


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 1 (1900), 293-309
MSC: Primary 40A05; Secondary 26A06
Erratum: Trans. Amer. Math. Soc. 1 (1900), 509.
MathSciNet review: 1500538
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A05, 26A06

Retrieve articles in all journals with MSC: 40A05, 26A06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500538-0
PII: S 0002-9947(1900)1500538-0
Article copyright: © Copyright 1900 American Mathematical Society